Fixed points of p-cyclic Kannan type contractions in probabilistic spaces

Binayak S. Choudhury, Krishnapada Das, Samir Kumar Bhandari

Abstract


Probabilistic fixed point theory has developed substantially during the last two decades. In this paper we define a new contraction in probabilistic metric spaceswhich are spaces in which distribution functions play the role of the metric. We haveshown that under two separate conditions the mapping has a fixed point. Two illustrative examples are given.

Full Text: PDF

How to Cite this Article:

Binayak S. Choudhury, Krishnapada Das, Samir Kumar Bhandari, Fixed points of p-cyclic Kannan type contractions in probabilistic spaces, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 565-583

Copyright © 2012 Binayak S. Choudhury, Krishnapada Das, Samir Kumar Bhandari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS